Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
INVISCID LIMIT TO THE SHOCK WAVES FOR THE FRACTAL BURGERS EQUATION

Akopian, Sona; Kang, Moon-Jinresearcher; Vasseur, Alexis, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.6, pp.1477 - 1491, 2020-01

2
L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

3
Contraction property for large perturbations of shocks of the barotropic Navier-Stokes system

Kang, Moon-Jinresearcher; Vasseur, Alexis F., JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.2, pp.585 - 638, 2021

4
PROPAGATION OF THE MONO-KINETIC SOLUTION IN THE CUCKER-SMALE-TYPE KINETIC EQUATIONS

Kang, Moon-Jinresearcher; Kim, Jeongho, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.5, pp.1221 - 1231, 2020-09

5
Uniqueness and stability of entropy shocks to the isentropic Euler system in a class of inviscid limits from a large family of Navier-Stokes systems

Kang, Moon-Jinresearcher; Vasseur, Alexis F., INVENTIONES MATHEMATICAE, v.224, no.1, pp.55 - 146, 2021-04

rss_1.0 rss_2.0 atom_1.0